Go home now Header Background Image
Submission Procedure
share: |
Follow us
Volume 11 / Issue 12

available in:   PDF (176 kB) PS (56 kB)
Similar Docs BibTeX   Write a comment
Links into Future
DOI:   10.3217/jucs-011-12-2125


New Bounds for Positive Roots of Polynomials

Doru Ştefănescu (Department of Mathematics, Faculty of Physics, University of Bucharest, Romania)

Abstract: We consider a nonconstant polynomial P with real coeţients that has at least one negative coeţient and derive new upper bounds for the real roots of P . We compare our bounds with those obtained by other methods.

Keywords: bounds for positive roots, roots of polynomial equations

Categories: F.2.1, G.1.5